I had Lipodissolve 5 days ago, and I'm very swollen, it seems from fluid retention. I've gained 10 pounds. Is this normal? I had injections on the back of my legs.
Fluid Retention After Lipodissolve?
Doctor Answers (1)
Helping swelling from Lipodissolve
Yes, this is a very common side effect of Lipodissolve. Try avoiding food and beverages with a high sodium content. Try to eat bananas or raisins, they have potassium and this also helps with decreasing water retention. Raw pineapple helps with swelling and bruising because it has bromelian. Cabbage (coleslaw or soups) and cranberry juice are natural diuretics, yogurt is also known to help bloating. Drink plenty of water to flush out your system and take your vitamins A and C. Providing you have no allergies to these foods and beverages.
Ice the area with ice packs on and off when available, however if you have diabetes, then avoid icing the area. Do not wear tight clothing, this could restriction the fluid movement. Lift your feet off the floor when laying in bed or watching T.V.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.